RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 4, Pages 79–80 (Mi faa1237)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Conformal geometry and Einstein's equation

I. R. Miklashevskii


Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:4, 327–329

Bibliographic databases:

UDC: 517.982
Received: 17.06.1986

Citation: I. R. Miklashevskii, “Conformal geometry and Einstein's equation”, Funktsional. Anal. i Prilozhen., 21:4 (1987), 79–80; Funct. Anal. Appl., 21:4 (1987), 327–329

Citation in format AMSBIB
\Bibitem{Mik87}
\by I.~R.~Miklashevskii
\paper Conformal geometry and Einstein's equation
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 4
\pages 79--80
\mathnet{http://mi.mathnet.ru/faa1237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=925081}
\zmath{https://zbmath.org/?q=an:0639.53066|0657.53042}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 4
\pages 327--329
\crossref{https://doi.org/10.1007/BF01077812}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P223800013}


Linking options:
  • http://mi.mathnet.ru/eng/faa1237
  • http://mi.mathnet.ru/eng/faa/v21/i4/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Merkulov, “Conformal nonlinear graviton”, Funct. Anal. Appl., 23:3 (1989), 229–230  mathnet  crossref  mathscinet  zmath  isi
    2. Partha Guha, Peter J. Olver, “Geodesic Flow and Two (Super) Component Analog of the Camassa–Holm Equation”, SIGMA, 2 (2006), 054, 9 pp.  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:286
    Full text:128
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020